# SDR 98ZZZX3090

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- Engine: Tmeca ARRIEL1D
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550164470
- Condition: Failed
- Location: Ignition
- Component: HE900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER INOPERATIVE.  WILL NOT SPARK AT PROPER FREQUENCY.  UNIT HAS CONTINUOUS SPARK MOST OF THE TIME.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
